| Model Number |
1040007 |
| Medical Device Problem Codes |
Circuit Failure (1089); Failure to Recalibrate (1517)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of failed test for active exhalation purge valve step and faulty oxygen blending module board is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log which indicates a faulty oxygen blending module board and, the device failed test steps for active exhalation purge valve step during testing.The device's o2, 202 pca kit and active exhalation control module were replaced to address the issues.The device passed testing.